Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The finiteness of $I$ when ${{R\left[ X \right]} \mathord{\left/ {\vphantom {{R\left[ X \right]} I}} \right. \kern-\nulldelimiterspace} I}$ is flat


Authors: Jack Ohm and David E. Rush
Journal: Bull. Amer. Math. Soc. 77 (1971), 793-796
MSC (1970): Primary 13A15, 13B25, 13C10; Secondary 13B20
DOI: https://doi.org/10.1090/S0002-9904-1971-12808-2
MathSciNet review: 0279091
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Nagata, Finitely generated rings over a valuation ring, J. Math. Kyoto Univ. 5 (1966), 163-169. MR 33 #1309. MR 193088
  • 2. M. Nagata, Flatness of an extension of a commutative ring, J. Math. Kyoto Univ.9 (1969), 439-448. MR 41 #191. MR 255530
  • 3. W. Vasconcelos, Simple flat extensions, J. Algebra 16 (1970), 105-107. MR 265342

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13A15, 13B25, 13C10, 13B20

Retrieve articles in all journals with MSC (1970): 13A15, 13B25, 13C10, 13B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12808-2

American Mathematical Society